# SDR CALA2025100209528

- Difficulty date: October 2, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N78506
- Make and model: Boeing 737824
- Aircraft serial: 32832
- Aircraft time: 58,021 hours, 21,724 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light Sys
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK.  FLOOR PROXIMITY LIGHTS OF THE CABIN COMPARTMENT AT ISLES 34, 35, 36, 37, AND 38 DO NOT COME ON WHEN PERFORMING OPS TEST. REPLACED BATTERY CHECKED GOOD.
